Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What do red rashes on the skin which come and go indicate ?

My daughter started getting a rash that comes and goes on her arms and knees. It looks really red and she says it is hot. It goes away. What can it be?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  566
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear cynthiam..,
Thanks for choosing HCM..,
Rash on arms and knees...
comes and goes....usually due to..,
allergy to irritants....may be conact allergens, sun rays.,
cosmetic, elastic of wears..,
So evaluate it and remove the allergen.,,
1) Apply CALAMINE lotion on affected part in the morning times.,
Betamethasone and gentamycin cream in the night times..,
2) Age is not mentioned...So use Levocetrizine....daily.,
depend upon weight of the body..,
3) Antiboitics depend upon weight of the body..,
Ofloxacin 2 times daily....
If U tell weight of the Baby with Age ..I can tell correct dosage..,
So follow and get good result....thanQ
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor